VOL. 16 · NO. 4 | December 2012
Joseph M. Landsberg, Colleen Robles
Asian J. Math. 16 (4), 561-586, (December 2012) Open Access
KEYWORDS: exterior differential systems, Lie algebra cohomology, projective rigidity, rational homogeneous varieties, 14M15, 14M17, 53C24, 53C30, 58A15
Emil Saucan
Asian J. Math. 16 (4), 587-606, (December 2012) Open Access
KEYWORDS: $PL$-isometric embedding, Burago-Zalgaller construction, quasiconformal mapping, maximal dilatation, local topological index, 52B70, 57R40, 53C42, 30C65
Walter Freyn
Asian J. Math. 16 (4), 607-636, (December 2012) Open Access
KEYWORDS: Loop group, affine Kac-Moody group, twin city, twin building, polar action, Kac-Moody geometry, 17B65, 20G44, 20E42, 22E65, 22E67, 58B99
Corbett Redden
Asian J. Math. 16 (4), 637-660, (December 2012) Open Access
KEYWORDS: Hodge theory, adiabatic limit, Chern–Simons forms, Serre spectral sequence, 58A14, 58J28, 55T10
Ralph Cohen, Paul Norbury
Asian J. Math. 16 (4), 661-712, (December 2012) Open Access
KEYWORDS: Morse theory, metric graph, cohomology operations, moduli space, 58E05, 55S05, 55R40
Bogdan Alexandrov, Uwe Semmelmann
Asian J. Math. 16 (4), 713-744, (December 2012) Open Access
KEYWORDS: Nearly parallel $G_2$-structures, deformations, 53C25, 53C10, 58H15
Jan Christian Rohde
Asian J. Math. 16 (4), 745-774, (December 2012) Open Access
KEYWORDS: Calabi-Yau manifold, variation of Hodge structures, 4D07
Albert Jeu-Liang Sheu
Asian J. Math. 16 (4), 775-786, (December 2012) Open Access
KEYWORDS: Poisson Lie groups, Bruhat-Poisson structure, covariant Poisson structure, homogeneous Poisson structure, scaling, deformation quantization, compact simple Lie groups, 53D17, 17B37, 53D55
Gerard van der Geer, Alexis Kouvidakis
Asian J. Math. 16 (4), 787-806, (December 2012) Open Access
KEYWORDS: Hurwitz space, Hurwitz divisor, moduli of curves, 14H10, 14H51
Back to Top